# SDR UPS01436734

- Difficulty date: August 28, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747-200
- Aircraft serial: 22381
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A PAX CABIN AFT EMERGENCY LIGHTS INOP. R&R PAX AFT CABIN EMERGENCY LIGHT BATTERY. GROUND CK GOOD REF 33-51-04.
